The 17th marks a month. I feel like a totally different person after that shot. Im praying i can get to my normal before that damn shot…
Are you still getting the invega injection?
I never felt normal on it. It made my head feel very heavy and made me lower functioning. But it was mostly tolerable stuff.
If you are still getting it ask to switch to something else. My current pdoc took me off of it and put me on latuda. She knew that invega makes people feel terrible.
How long after the injection did you go back to baseline? It has caused me major major memory, focus excedra issues. I heard it has a very long half life
No my last injection was 17th of Oct. The half life is huge. 300 days i read
Maybe about a month? I suggest you don’t stop meds without your doctor’s consent. If it’s really not tolerable maybe try switching to a different med with your doctor’s consent. It’s really not worth it to let yourself get psychotic again…
Dod it cause you these problems?
Thats why im asking the questions.
i see people post about this long half life, yet the shot wears off for me about 3 weeks in. I believe that the majority of these claims of symptoms long after the shot is just somatising and blaming the med because no one wants to believe they’re as ill as they really are.
It caused me to be slower and gain some weight and to sleep a lot. I always felt a bit zombie like on it. It’s not the worst med I’ve tried, though. You have to figure out which problems are med induced and which ones are just due to negative symptoms. Negative symptoms get worse for me with each episode so meds are by far the better alternative.
I did have pronounced negatives when on Invega alone. Almost all aps will have that effect. My pdoc added 10mg Abilify which ha s greatly reduced the negatives. You could try that instead of stopping Invega.
What are your negatives on it?
They can test it in your blood many months after
Are you serious ? Obviously you don’t believe tthat you have schizophrenia so maybe you should get a second opinion. Maybe you shouldn’t be on any medication.
In any case …I’m schizophrenic and I take invega and I have no clue what you are talking about. Amen.
Just because someone on the internet said that doesn’t mean it is true. It wears off pretty quickly. I don’t know of any medication that can stay in your body for almost a year later. Very much like a delusion. Everyone wants something to blame for symptoms.
That was from the invega site. Im considering the abilify maintenna since im so scared of meds and become non compliant… im a paranoid sz… i am listening to you all as you know better what its like better than the prescriber… im just scared
Don’t worry. I’ve been on invega two years. It’s just cause high prolactin and I had an allergic reaction to it for some reason. So I might be changing soon. But it doesn’t do all this nonsense you read on the internet.
My memory went to ■■■■ after my break then… im on zyprexa and the racing thoughts have gone down but im still anxious, cant concentrate, memory issues.